MAUDE Adverse Event Report: ABBOTT VASCULAR MINI TREK II OTW CORONARY DILATATION CATHETER

ABBOTT VASCULAR MINI TREK II OTW CORONARY DILATATION CATHETER
Catalog Number 1012402-08A
Medical Device Problem Codes Product Quality Problem (1506); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed de novo lesion in the 1st diagonal artery with heavy calcification and moderate tortuosity.The 1.5x8mm mini trek balloon dilatation catheter (bdc) was used in the procedure; however, one part of the center marker appeared to be on the tip of the bdc.The bdc was used in the procedure without issue.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported product quality problem and missing component could not be confirmed.A review of the production records and corrective or preventive actions (capa) was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation was unable to confirm the reported difficulties; therefore, a conclusive cause cannot be determined.It was reported that the a portion of the balloon dilation catheter¿s (bdc) center balloon marker appeared to be on the tip.Analysis of the returned device was unable to confirm the reported marker movement.There was no damage or anomalies noted to the balloon markers.Additionally, a cine was reviewed and was unable to confirm the reported marker movement.Follow-up with the account confirmed the correct device was returned.In this case, because the reported device issue was unable to be confirmed, there is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MINI TREK II OTW CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19334034
Report Number2024168-2024-05970
Device Sequence Number19608560
Product Code LOX
UDI-Device Identifier08717648180811
UDI-Public(01)08717648180811(17)260930(10)31013G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number1012402-08A
Device Lot Number31013G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown